RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 541–544 (Mi mz6961)  

Remarks on V. P. Elizarov's article, “two properties of associative rings”

V. Dlab

Canberra (Australia)

Abstract: The concept of a finitary ring is introduced, permitting statement of the conditions under which the concepts of the $\alpha$- and $\beta$-ring coincide.

Full text: PDF file (285 kB)

English version:
Mathematical Notes, 1969, 6:5, 781–873

Bibliographic databases:

UDC: 512.4
Received: 27.11.1968

Citation: V. Dlab, “Remarks on V. P. Elizarov's article, “two properties of associative rings””, Mat. Zametki, 6:5 (1969), 541–544; Math. Notes, 6:5 (1969), 781–873

Citation in format AMSBIB
\Bibitem{Dla69}
\by V.~Dlab
\paper Remarks on V.\,P.~Elizarov's article, ``two properties of associative rings''
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 541--544
\mathnet{http://mi.mathnet.ru/mz6961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257231}
\zmath{https://zbmath.org/?q=an:0195.32503|0188.08401}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 781--873
\crossref{https://doi.org/10.1007/BF01101404}


Linking options:
  • http://mi.mathnet.ru/eng/mz6961
  • http://mi.mathnet.ru/eng/mz/v6/i5/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020